Couldn't find what you looking for?

TRY OUR SEARCH!

i know a lady in her mid 50's, a couple of months ago she had a stomache infection, and a burst vein, she was given tablets to sort the problem out. its been two months now, and she seems to be holding a lot of fluid. she is huge, the fluid seems to be gaining. she has been the doctors twice, and they seem to just give her water retention tablets.

can you please advise me as to why she is almost double her normal size? also her legs are holding fluid to. She is tired all the time, and doesnt eat much at all. Her stomache isnt causing her pain, its just its so full, so its being stretched and it aches.


Loading...

Hii, did she tried to take Dematex??Well, I have read that Dematex can be use to treat of patients who have water retention problems that have lead to swellings. Water retention problems are normally caused by:

* Kidney problems
* Liver disease
* Congestive heart failure
Well, I can't say more on this...I hope that she gets better quickly...

Reply

Loading...